Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Norman, OK

May 20, 20154 counties in Oklahoma

NWS Norman, OK issued this special weather statement at May 20, 2015, 1:07 AM CDT for 4 counties in Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2015, 1:07 AM CDT (06:07 UTC)
Expired
May 20, 2015, 1:30 AM CDT
In force
23 min
Issued by
NWS Norman, OK

Counties Atoka County, OK, Coal County, OK, Johnston County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.4
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS84 KOUN 200607
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 AM CDT WED MAY 20 2015
 
OKZ040>043-046>048-200630-
ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MURRAY OK-JOHNSTON OK-
GARVIN OK-
107 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL
CARTER...SOUTHERN COAL...SOUTHERN PONTOTOC...MURRAY...JOHNSTON AND
SOUTHEASTERN GARVIN COUNTIES UNTIL 130 AM CDT...

AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHEAST OF TURNER FALLS TO NEAR TUSHKA...MOVING NORTHEAST
AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 50 MPH...

LAT...LON 3465 9723 3457 9587 3422 9614 3433 9726
TIME...MOT...LOC 0606Z 232DEG 25KT 3444 9710 3433 9620 

$$

MAXWELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 20, 12:51 AM CDT, 16 minutes earlier.

Area forecast discussion, May 20, 12:51 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT WED MAY 20 2015

.DISCUSSION...
20/06Z TAFS BELOW.

&&

.AVIATION...
IFR/LIFR CONDITIONS EXPECTED TO PREVAIL MOST TERMINALS THROUGH
12-14Z WITH MOIST LOWER LEVEL AIRMASS BOTH AHEAD OF AND BEHIND
FRONTAL BOUNDARY THAT WILL SURGE SOUTH NEXT 6-9 HOURS. STRONGEST
TSRA WILL BE CONFINED NEAR KSPS NEXT FEW HOURS WITH LINGERING
LIGHT-MODERATE RAIN WITH EMBEDDED TSRA AS FAR NORTH AS I-40. MOST
OF THE RAIN PROGD TO SHIFT SOUTH AND EAST OF TERMINALS BY 10-12Z.
IFR CIGS EXPECTED TO GIVE WAY TO MVFR CONDITIONS BY 18Z WITH SOME
GUSTY NORTHERLY WIND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  66  54  68 /  20  10  30  70
HOBART OK         52  66  54  69 /  20  20  60  60
WICHITA FALLS TX  57  69  57  74 /  50  30  50  60
GAGE OK           47  64  50  65 /  10  10  60  60
PONCA CITY OK     50  66  51  67 /  10  10  20  60
DURANT OK         59  71  59  72 /  50  40  30  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ007-008-012>014-
     016>048-050>052.

TX...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ085-086-089-090.

&&

11/06
Hazardous weather outlook, May 19, 9:13 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-210215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO
PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS...
ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE
IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE
SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR.

A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN
MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS
OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS
WELL.

ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE
THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL
MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL.
A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY
IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...
WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS
APPEAR POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 19, 11:57 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT TUE MAY 19 2015

OKZ046-047-051-200530-
CARTER OK-MARSHALL OK-JOHNSTON OK-
1157 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARTER...
NORTHWESTERN MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 1230
AM CDT...

AT 1154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3415 9700 3426 9704 3441 9668 3414 9656
TIME...MOT...LOC 0454Z 249DEG 18KT 3420 9691

MAXWELL
Special weather statement, May 20, 12:17 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT WED MAY 20 2015

OKZ044>046-TXZ090-200600-
CARTER OK-COTTON OK-JEFFERSON OK-CLAY TX-
1217 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARTER...SOUTHEASTERN
COTTON...JEFFERSON AND NORTHEASTERN CLAY COUNTIES UNTIL 100 AM CDT...

AT 1216 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR ADDINGTON TO 3 MILES EAST OF PETROLIA...MOVING EAST AT 20
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
TORRENTIAL RAINFALL THAT WILL LEAD TO FLASH FLOODING IN SOME AREAS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...RINGLING...RYAN...PETROLIA...BYERS...TERRAL...ADDINGTON...
SUGDEN...OSCAR...GRADY AND CORNISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3389 9798 3388 9798 3407 9832 3427 9799
      3418 9746 3399 9765 3399 9768 3394 9773
      3392 9778 3389 9779 3385 9787
TIME...MOT...LOC 0516Z 275DEG 19KT 3421 9797 3402 9817

AUSTIN
Local storm report, May 20, 12:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     TSTM WND DMG     SE ARDMORE              34.17N 97.14W
05/19/2015                   CARTER             OK   STORM CHASER

            UTILITY POLES DOWNED AT 10TH AVE AND BAILEY ST.

&&

JPIKE
Local storm report, May 20, 12:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND DMG     SE ARDMORE              34.17N 97.14W
05/19/2015                   CARTER             OK   STORM CHASER

            UTILITY POLES DOWNED AT 10TH AVE AND BAILEY ST.

&&

JPIKE
Local storm report, May 20, 12:56 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLASH FLOOD      WICHITA FALLS           33.91N 98.49W
05/20/2015                   WICHITA            TX   BROADCAST MEDIA

            SEVERAL REPORTS OF ROAD CLOSURES AND EXTENSIVE FLOODING
            REPORTED BY MEDIA AND SPOTTERS

&&

JPIKE
Special weather statement, May 20, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 AM CDT WED MAY 20 2015

OKZ040>043-046>048-200630-
ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MURRAY OK-JOHNSTON OK-
GARVIN OK-
107 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL
CARTER...SOUTHERN COAL...SOUTHERN PONTOTOC...MURRAY...JOHNSTON AND
SOUTHEASTERN GARVIN COUNTIES UNTIL 130 AM CDT...

AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHEAST OF TURNER FALLS TO NEAR TUSHKA...MOVING NORTHEAST
AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3465 9723 3457 9587 3422 9614 3433 9726
TIME...MOT...LOC 0606Z 232DEG 25KT 3444 9710 3433 9620

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:04 PM CDTSpecial Weather StatementOUNMurray41 min
May 19, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton39 min
May 19, 7:20 PM CDTTornado WarningOUNCarter, Jefferson, Stephens40 min
May 19, 7:27 PM CDTSpecial Weather StatementOUNCleveland, McClain48 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc40 min
May 19, 7:55 PM CDTSpecial Weather StatementOUNCarter35 min
May 19, 7:57 PM CDTSpecial Weather StatementOUNJefferson33 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
May 19, 8:09 PM CDTSpecial Weather StatementOUNBeckham51 min
May 19, 8:10 PM CDTRiver Flood WarningOUNGreer, Jackson44 hr
May 19, 8:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc37 min
May 19, 8:17 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 8:19 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens41 min
May 19, 8:23 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon37 min
May 19, 8:24 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 8:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 19, 8:46 PM CDTTornado WarningOUNCarter, Jefferson, Love44 min
May 19, 8:54 PM CDTSpecial Weather StatementOUNPottawatomie51 min
May 19, 8:58 PM CDTFlash Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more4 hr
May 19, 9:02 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 9:03 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita42 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNCotton38 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 19, 9:09 PM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman6 hr
May 19, 9:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
May 19, 9:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche35 min
May 19, 9:14 PM CDTSpecial Weather StatementOUNGrady31 min
May 19, 9:17 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more6 hr
May 19, 9:23 PM CDTTornado WarningOUNJackson, Tillman52 min
May 19, 9:29 PM CDTTornado WarningOUNCarter31 min
May 19, 9:39 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa66 min
May 19, 9:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
May 19, 9:57 PM CDTSpecial Weather StatementOUNPontotoc63 min
May 19, 9:58 PM CDTTornado WarningOUNCarter47 min
May 19, 10:01 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole44 min
May 19, 10:10 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman35 min
May 19, 10:40 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
May 19, 10:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman47 min
May 19, 10:44 PM CDTSpecial Weather StatementOUNHughes, Seminole31 min
May 19, 11:14 PM CDTSpecial Weather StatementOUNHughes31 min
May 19, 11:20 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 11:21 PM CDTSpecial Weather StatementOUNJefferson24 min
May 19, 11:27 PM CDTSpecial Weather StatementOUNMarshall33 min
May 19, 11:40 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 19, 11:57 PM CDTSpecial Weather StatementOUNJohnston33 min
May 19, 11:57 PM CDTSevere Thunderstorm WarningOUNCotton78 min
May 20, 12:17 AM CDTSpecial Weather StatementOUNJefferson43 min
May 20, 12:24 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 20, 1:00 AM CDTAreal Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more6 hr
May 20, 1:29 AM CDTSpecial Weather StatementOUNLove46 min
May 20, 1:33 AM CDTSpecial Weather StatementOUNAtoka, Johnston27 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall38 min
May 20, 2:13 AM CDTSpecial Weather StatementOUNAtoka32 min
May 20, 2:16 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more6 hr
May 20, 2:21 AM CDTRiver Flood WarningOUNAtoka66 hr
May 20, 2:24 AM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more6 hr
May 20, 2:48 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall42 min
May 20, 2:59 AM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman4 hr
May 20, 3:33 AM CDTSpecial Weather StatementOUNBryan27 min
May 20, 5:44 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc6 hr
May 20, 6:54 AM CDTAreal Flood WarningOUNCotton8 hr
May 20, 8:16 AM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Murray, Stephens3 hr
May 20, 8:28 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray13 days
May 20, 9:01 AM CDTRiver Flood WarningOUNGarvin30 hr
May 20, 2:55 PM CDTRiver Flood WarningOUNCaddo, Garvin, Grady11 days
May 20, 5:57 PM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Stephens, Tillman12 hr
May 19, 7:14 PM CDTSpecial Weather StatementOUNClay31 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNArcher, Clay48 min
May 19, 7:47 PM CDTSpecial Weather StatementOUNWilbarger43 min
May 19, 8:02 PM CDTSpecial Weather StatementOUNClay43 min
May 19, 8:28 PM CDTSpecial Weather StatementOUNWichita47 min
May 19, 9:51 PM CDTSpecial Weather StatementOUNHardeman24 min
May 19, 10:49 PM CDTSevere Thunderstorm WarningOUNArcher, Clay41 min
May 19, 10:51 PM CDTSpecial Weather StatementOUNBaylor24 min
May 19, 10:59 PM CDTSpecial Weather StatementOUNWichita31 min
May 19, 11:30 PM CDTSevere Thunderstorm WarningOUNArcher, Clay45 min
May 19, 11:35 PM CDTSpecial Weather StatementOUNBaylor25 min
May 20, 1:15 AM CDTSevere Thunderstorm WarningOUNClay15 min
May 20, 1:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay43 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay25 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.